# SDR MWEA010092

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK HAS CORROSION ON BOTTOM OF OUTBOARD FLANGE STATION 965.  FABRICATED AND INSTALLED SPLICE ANGLES, CENTER STRAP, AND SEAT TRACK SECTION.
